# SDR JJBA20250731129

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4, EXTERNAL POTABLE WATER DRAIN DOUBLER BTW FR 57-58 AND STR 19R-20R FOUND CORRODED.  CF4 EXTERNAL POTABLE WATER DRAIN DOUBLER BTW FR 57-58 AND STR 19R-20R REMOVED FOR ACCESS, CORROSION BLENDED WITHIN LIMIT. AFTER INVESTIGATION, INTERNAL SKIN BTW FR 57-59 AND BTW STR 19R-29 FOUND CORROSION OUT OF LIMIT. INTERNAL SKIN BTW FR 57-59 AND BTW STR 19R-20R REPAIRED.
